MathSciNet Relay Station
MathSciNet bibliographic data
MR729053 (84k:82106) 82A70 (82A31)
Unnikrishnan, K.; Prasad, M. A. Random walk on a one-dimensional lattice with a random distribution of traps. Phys. Lett. A 100 (1984), no. 1, 19–20.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement